Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 146, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 21, 2018, 1:21 AM CDT for 5 counties in Tennessee. It was in force for 39 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2018, 1:21 AM CDT (06:21 UTC)
- Expired
- Jul 21, 2018, 2:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeKalb County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 42 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 1:25 AM CDT | HAIL 0.88 | Carthage, TN | NICKEL SIZE HAIL WAS REPORTED IN CARTHAGE. |
| Jul 21, 1:38 AM CDT | TSTM WND DMG | 3 W Tuckers Crossroads, TN | TREE ACROSS ROADWAY AT 4033 BLUEBIRD ROAD |
| Jul 21, 1:40 AM CDT | TSTM WND DMG | Lebanon, TN | DELAYED REPORT FROM SATURDAY JULY 21. TREE FELL ON A JEEP IN LEBANON. |
| Jul 21, 1:40 AM CDT | TSTM WND DMG | Lebanon, TN | TREE DOWN IN THE ROADWAY AT 1200 AFRICA ROAD AND POWER LINES DOWN ON TENNESSEE BLVD AT BADDOUR PARKWAY |
| Jul 21, 1:40 AM CDT | TSTM WND DMG | Lebanon, TN | TREE REPORTED DOWN BLOCKING THE RIGHT LANE OF I-40 WESTBOUND |
| Jul 21, 1:45 AM CDT | TSTM WND DMG | 3 Sw Linwood, TN | LARGE TREE ACROSS ROADWAY ON SPARTA PIKE AT YOUNG ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 6:22 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.4 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3305 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 11.6
The text
As transmitted.
342
WUUS54 KOHX 210621
SVROHX
TNC041-159-165-169-189-210700-
/O.NEW.KOHX.SV.W.0146.180721T0621Z-180721T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
121 AM CDT SAT JUL 21 2018
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Smith County in Middle Tennessee...
Northwestern De Kalb County in Middle Tennessee...
Southeastern Sumner County in Middle Tennessee...
Northern Wilson County in Middle Tennessee...
Southwestern Trousdale County in Middle Tennessee...
* Until 200 AM CDT.
* At 120 AM CDT, a severe thunderstorm was located near Watertown, or
10 miles southwest of Carthage, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gallatin, Lebanon, Carthage, Watertown, Gordonsville, Hickman,
South Carthage, Alexandria, Dowelltown, Tuckers Crossroads, Dixon
Springs, Bledsoe Creek State Park and Dickerson Chapel Recreation
Area.
This includes the following highways...
Interstate 40 between mile markers 230 and 264.
Interstate 840 between mile markers 75 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.
LAT...LON 3635 8584 3599 8586 3619 8647 3639 8645
TIME...MOT...LOC 0620Z 273DEG 18KT 3619 8612
HAIL...1.00IN
WIND...60MPH
$$
Shamburger1 follow-up statement
407
WWUS54 KOHX 210642
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
142 AM CDT SAT JUL 21 2018
TNC165-169-210652-
/O.CAN.KOHX.SV.W.0146.000000T0000Z-180721T0700Z/
Sumner TN-Trousdale TN-
142 AM CDT SAT JUL 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUMNER AND
SOUTHWESTERN TROUSDALE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.
LAT...LON 3631 8627 3630 8627 3631 8625 3630 8614
3629 8613 3630 8612 3628 8584 3599 8586
3615 8635 3631 8632
TIME...MOT...LOC 0642Z 300DEG 23KT 3621 8619 3607 8592
$$
TNC041-159-189-210700-
/O.CON.KOHX.SV.W.0146.000000T0000Z-180721T0700Z/
Smith TN-De Kalb TN-Wilson TN-
142 AM CDT SAT JUL 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHERN SMITH...NORTHWESTERN DE KALB AND NORTHEASTERN WILSON
COUNTIES...
At 142 AM CDT, severe thunderstorms were located along a line
extending from Lebanon to Gordonsville, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lebanon, Carthage, Watertown, Gordonsville, Hickman, South Carthage,
Alexandria, Dowelltown, Tuckers Crossroads and Dickerson Chapel
Recreation Area.
This includes Interstate 40 between mile markers 236 and 264.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.
LAT...LON 3631 8627 3630 8627 3631 8625 3630 8614
3629 8613 3630 8612 3628 8584 3599 8586
3615 8635 3631 8632
TIME...MOT...LOC 0642Z 300DEG 23KT 3621 8619 3607 8592
HAIL...1.00IN
WIND...60MPH
$$
ShamburgerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 12:09 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 21, 12:09 AM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1209 AM CDT Sat Jul 21 2018 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... Per current radar trends and consensus of short term models, will curtail any potential of rounds of shwrs/tstms to generally the Upper Cumberland Region overnight. Most of the rest of the mid state will have a chance of showers and thunderstorms thru the early morning hours. Although not a lot of upstream convection noted, especially to our northwest presently, it is still just so unstable with copious moisture, that if a weak upper level disturbance can provide at least some marginal lift as it approaches and moves across the mid state region, sct shwrs and tstms could still develop to our northwest and move thru the mid state region overnight. So, even though there is little if any activity at this point upstream and skies across a good portion of the mid state are fair to clear presently, will continue to mention the possibility of a chance of showers and thunderstorms across most of the mid state region. Tweaked hrly temp, dewpoint, and wind speed/direction grids. Adjusted toward sunrise the morning hours the coverage of shwrs/tstms decreasing their coverage as sunrise approaches. Current temperature trends without the expected rainfall this evening are much warmer than previously expected, and thus will raise overnight lows by several degrees. As of this time, remainder of forecast continues to be on track. Will thus be updating the suite of forecast products shortly. && .AVIATION... 06Z TAF DISCUSSION. CKV/BNA/MQY/CSV...It looks like CSV will have the best chance of experiencing a round of shwrs/tstms, and will break out a tempo group to address this possibility. Will mention MVFR ceilings and IFR vsbys with this TEMPO group. Otherwise, even with clr skies and not much of activity noted to our northwest, still can not rule out at least in the vcnty shwrs/tstms at the other terminals at least thru 21/10Z. It still appears that another round of shwrs/tstms could develop 21/18Z-22/02Z. However, uncertainty still exist for actual location development at terminals, but can not rule out in vcnty, and thus mentioned. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......31 AVIATION........31
Hazardous weather outlook, Jul 20, 8:38 PM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Nashville TN 838 PM CDT Fri Jul 20 2018 TNZ005>011-023>034-056>066-075-077>080-093>095-220145- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 838 PM CDT Fri Jul 20 2018 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Tonight There is a moderate risk for severe thunderstorms tonight for locations generally around and north of a Linden to Centerville to Franklin to Carthage to Celina line. There is an enhanced risk for severe thunderstorms for the remainder of Middle Tennessee. Scattered to numerous showers and thunderstorms are expected to develop through the evening hours across southern Kentucky, then spread southeastward across Middle Tennessee into this evening and overnight. With severe thunderstorms that do develop, large hail, damaging winds, frequent cloud to ground lightning strikes, isolated tornadoes, and brief heavy rainfall will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a slight risk for severe thunderstorms across the southeast half of Middle Tennessee on Saturday afternoon into Saturday evening. There is a marginal risk for the rest of the mid state region Saturday afternoon into Saturday evening. A few strong to severe thunderstorms containing damaging winds and or large hail will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for tonight and might once again be needed Saturday afternoon into Saturday evening across Middle Tennessee. Spotter Thunderstorm Reporting Criteria... Tornado Funnel Cloud Flooding Hail >= 1/2 inch Wind > 50 mph (measured) Structural Damage Trees or power lines down 31
In the hours before
Special weather statement, Jul 20, 11:48 PM CDT, 1 hour 33 minutes before
Special Weather Statement National Weather Service Nashville TN 1148 PM CDT FRI JUL 20 2018 TNZ031>033-210530- Putnam TN-Overton TN-Jackson TN- 1148 PM CDT FRI JUL 20 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OVERTON...JACKSON AND NORTHERN PUTNAM COUNTIES UNTIL 1230 AM CDT... At 1147 PM CDT, Doppler radar was tracking a strong thunderstorm near Gainesboro, moving east at 20 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Cookeville, Livingston, Gainesboro, Algood, Monterey, Rickman and Cummins Falls State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Tornado Watch remains in effect until 200 AM CDT for Middle Tennessee. LAT...LON 3625 8578 3645 8580 3634 8517 3612 8527 TIME...MOT...LOC 0447Z 283DEG 17KT 3629 8559 13
Special weather statement, Jul 21, 12:15 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Nashville TN
1215 AM CDT SAT JUL 21 2018
TNZ009>011-031-033-034-210600-
Fentress TN-Overton TN-Pickett TN-Clay TN-Jackson TN-Macon TN-
1215 AM CDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OVERTON...PICKETT...
NORTHERN JACKSON...CLAY...MACON AND FENTRESS COUNTIES UNTIL 100 AM
CDT...
At 1214 AM CDT, Doppler radar was tracking strong thunderstorms in
southern Kentucky along a line extending from near Glasgow to near
Tompkinsville to near Zula. Movement was southeast at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Lafayette, Livingston, Jamestown, Celina, Byrdstown, Red Boiling
Springs, Allardt, Moss, Whitleyville, Bugtussle, Pall Mall, Dale
Hollow Lake, Pickett State Park and Standing Stone State Park.
A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.
LAT...LON 3637 8470 3638 8472 3634 8474 3633 8477
3631 8479 3645 8616 3664 8614 3661 8551
3662 8509 3660 8479 3640 8466
TIME...MOT...LOC 0514Z 325DEG 30KT 3700 8599 3669 8560 3678 8505
ShamburgerLocal storm report, Jul 21, 12:36 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1236 AM CDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM TSTM WND DMG GAINESBORO 36.36N 85.65W
07/20/2018 JACKSON TN 911 CALL CENTER
LARGE TREE BLOCKING HIGHWAY 56 SOUTH LEAVING GAINSBORO
GOING TOWARD BAXTER AT HALE HOLLOW.
&&
EVENT NUMBER OHX1800309
31Local storm report, Jul 21, 12:37 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1237 AM CDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 4 NE CELINA 36.59N 85.45W
07/20/2018 E1.00 INCH CLAY TN EMERGENCY MNGR
ESTIMATED 1 INCH HAIL REPORTED IN PEA RIDGE
0744 PM TSTM WND DMG 7 WNW LIVINGSTON 36.42N 85.44W
07/20/2018 OVERTON TN EMERGENCY MNGR
TREE REPORTED DOWN NEAR 170 STANDING STONE PARK HIGHWAY
NEAR HILLHAM. POWER OUTAGES REPORTED AS WELL.
0749 PM TSTM WND DMG 5 WSW GAINESBORO 36.33N 85.73W
07/20/2018 JACKSON TN 911 CALL CENTER
SEVERAL TREES REPORTED DOWN IN THE FLYNNS LICK AREA.
0749 PM HAIL 5 WSW GAINESBORO 36.33N 85.73W
07/20/2018 E0.75 INCH JACKSON TN 911 CALL CENTER
DIME SIZE HAIL REPORTED IN THE FLYNNS LICK AREA.
0807 PM HAIL CELINA 36.55N 85.50W
07/20/2018 E1.00 INCH CLAY TN EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED IN CELINA.
0808 PM TSTM WND DMG CELINA 36.55N 85.50W
07/20/2018 CLAY TN EMERGENCY MNGR
SEVERAL TREES DOWN ON MOSS ARCOT ROAD.
0816 PM TSTM WND DMG JAMESTOWN 36.43N 84.94W
07/20/2018 FENTRESS TN EMERGENCY MNGR
MINOR ROOF DAMAGE TO A HOUSE IN JAMESTOWN OFF OF HWY 52
EAST. TREE DOWN ON STEVENS ROAD.
0820 PM HAIL 2 SSW CUMMINS FALLS STA 36.22N 85.57W
07/20/2018 E1.00 INCH PUTNAM TN EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED NEAR CUMBY ROAD AND
GAINESBORO GRADE.
0823 PM HAIL 1 NE COOKEVILLE 36.17N 85.49W
07/20/2018 M0.88 INCH PUTNAM TN TRAINED SPOTTER
0829 PM HAIL COOKEVILLE 36.16N 85.51W
07/20/2018 E0.88 INCH PUTNAM TN MEDIA
REPORT OF NICKEL SIZE HAIL IN COOKEVILLE.
0831 PM HAIL COOKEVILLE 36.16N 85.51W
07/20/2018 E1.25 INCH PUTNAM TN SOCIAL MEDIA
TSPOTTER REPORT OF HAIL IN COOKEVILLE. LARGER THAN A
QUARTER IN COMPARISON.
0833 PM TSTM WND DMG 1 SSE CUMMINS FALLS STA 36.24N 85.56W
07/20/2018 JACKSON TN 911 CALL CENTER
TREES DOWN WITH POWER OUTAGES ON CUMMINS MILL RD.
0834 PM HAIL LIVINGSTON 36.39N 85.33W
07/20/2018 E1.00 INCH OVERTON TN NWS EMPLOYEE
0835 PM TSTM WND DMG 5 N ALGOOD 36.26N 85.45W
07/20/2018 PUTNAM TN EMERGENCY MNGR
TREES DOWN NEAR ZEB WARREN ROAD AND BEN MASON ROAD.
0922 PM HAIL 3 S COOKEVILLE 36.11N 85.51W
07/20/2018 E1.00 INCH PUTNAM TN MEDIA
REPORT OF QUARTER SIZE HAIL SOUTH OF COOKEVILLE IN
PUTNAM COUNTY.
0927 PM HAIL PLEASANT HILL 35.98N 85.20W
07/20/2018 E0.75 INCH CUMBERLAND TN EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN PLEASANT HILL.
0951 PM TSTM WND DMG 7 SSW LAKE TANSI 35.78N 85.10W
07/20/2018 CUMBERLAND TN EMERGENCY MNGR
REPORTS OF TREES DOWN AND A TRANSFORMER DOWN ON
VANDEVER ROAD IN CUMBERLAND COUNTY
1157 PM TSTM WND DMG GAINESBORO 36.36N 85.65W
07/20/2018 JACKSON TN 911 CALL CENTER
LARGE TREE BLOCKING HIGHWAY 56 SOUTH LEAVING GAINSBORO
GOING TOWARD BAXTER AT HALE HOLLOW.
&&
EVENT NUMBER OHX1800289 OHX1800292 OHX1800290 OHX1800291 OHX1800295
OHX1800302 OHX1800305 OHX1800296 OHX1800297 OHX1800298 OHX1800299
OHX1800301 OHX1800300 OHX1800303 OHX1800307 OHX1800306 OHX1800308
OHX1800309
31Special weather statement, Jul 21, 12:39 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Nashville TN
1239 AM CDT SAT JUL 21 2018
TNZ008-028>030-210630-
Wilson TN-Trousdale TN-Sumner TN-Smith TN-
1239 AM CDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SMITH...SOUTHEASTERN
SUMNER...NORTHERN WILSON AND TROUSDALE COUNTIES UNTIL 130 AM CDT...
At 1239 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gallatin, moving east at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Gallatin, Lebanon, Hartsville, South Carthage, Tuckers Crossroads,
Dixon Springs, Bledsoe Creek State Park and Dickerson Chapel
Recreation Area.
A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.
LAT...LON 3642 8597 3612 8596 3622 8648 3639 8652
3644 8615
TIME...MOT...LOC 0539Z 267DEG 28KT 3630 8642
BarnwellSpecial weather statement, Jul 21, 1:01 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Nashville TN
101 AM CDT SAT JUL 21 2018
TNZ030>033-210645-
Putnam TN-Overton TN-Jackson TN-Smith TN-
101 AM CDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OVERTON...EASTERN
SMITH...JACKSON AND PUTNAM COUNTIES UNTIL 145 AM CDT...
At 101 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Carthage to near Monterey. Movement was
south at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Cookeville, Livingston, Carthage, Gainesboro, Algood, Baxter,
Gordonsville, Hickman, South Carthage, Pleasant Shade, Rickman,
Granville and Cummins Falls State Park.
A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.
LAT...LON 3637 8515 3607 8537 3611 8579 3613 8581
3612 8583 3613 8584 3612 8584 3612 8585
3611 8586 3612 8596 3642 8597
TIME...MOT...LOC 0601Z 350DEG 26KT 3633 8593 3617 8534
ShamburgerThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:12 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett | 48 min |
| Jul 20, 7:27 PM CDT | Severe Thunderstorm Warning | OHX | Clay | 33 min |
| Jul 20, 7:46 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 44 min |
| Jul 20, 7:56 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Pickett | 49 min |
| Jul 20, 8:23 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Overton, Putnam, White | 52 min |
| Jul 20, 8:34 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Overton, Putnam | 26 min |
| Jul 20, 8:47 PM CDT | Tornado Warning | OHX | Cumberland, Putnam, White | 28 min |
| Jul 20, 8:52 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, White | 23 min |
| Jul 20, 9:10 PM CDT | Tornado Warning | OHX | Cumberland, White | 35 min |
| Jul 20, 9:14 PM CDT | Severe Thunderstorm Warning | OHX | Overton, Putnam, White | 46 min |
| Jul 20, 9:44 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 46 min |
| Jul 20, 9:48 PM CDT | Areal Flood Advisory | OHX | Cumberland, Putnam, White | 3 hr |
| Jul 20, 10:20 PM CDT | Special Weather Statement | OHX | Pickett | 40 min |
| Jul 20, 10:40 PM CDT | Special Weather Statement | OHX | Van Buren | 35 min |
| Jul 20, 11:25 PM CDT | Special Weather Statement | OHX | Cumberland | 35 min |
| Jul 20, 11:48 PM CDT | Special Weather Statement | OHX | Jackson, Overton | 42 min |
| Jul 21, 12:02 AM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 28 min |
| Jul 21, 12:15 AM CDT | Special Weather Statement | OHX | Clay, Fentress, Macon, Pickett | 45 min |
| Jul 21, 12:27 AM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 33 min |
| Jul 21, 12:39 AM CDT | Special Weather Statement | OHX | Trousdale | 51 min |
| Jul 21, 12:48 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 57 min |
| Jul 21, 12:52 AM CDT | Areal Flood Advisory | OHX | Jackson, Overton, Putnam | 2 hr |
| Jul 21, 1:01 AM CDT | Special Weather Statement | OHX | Jackson, Overton, Putnam, Smith | 44 min |
| Jul 21, 1:53 AM CDT | Areal Flood Advisory | OHX | DeKalb, Smith, Wilson | 2 hr |
| Jul 21, 2:04 AM CDT | Special Weather Statement | OHX | Cannon, DeKalb, Van Buren, Warren, White, Wilson | 56 min |
| Jul 21, 2:38 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 52 min |
| Jul 21, 2:55 AM CDT | Special Weather Statement | OHX | Macon, Sumner | 65 min |
| Jul 21, 3:38 AM CDT | Special Weather Statement | OHX | Smith, Trousdale, Wilson | 67 min |
| Jul 21, 4:52 AM CDT | Special Weather Statement | OHX | DeKalb | 23 min |
| Jul 21, 5:04 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Van Buren, White | 28 min |
| Jul 21, 5:31 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, Warren, White | 29 min |
| Jul 21, 7:35 AM CDT | Special Weather Statement | OHX | Putnam | 40 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.